Journal Search Engine
Search Advanced Search Adode Reader(link)
Download PDF Export Citaion korean bibliography PMC previewer
ISSN : 2005-0461(Print)
ISSN : 2287-7975(Online)
Journal of Society of Korea Industrial and Systems Engineering Vol.13 No.22 pp.35-42
DOI :

Optimal Scheduling Algorithm for Minimizing the Quadratic Penalty Function of Completion Times

Abstract

This paper deals with a single machine scheduling problem with a quadratic penalty function of completion times. The objective is to find a optimal sequence which minimizes the total penalty. A new type of node elimination procedure and precedence relation is developed that determines the ordering between adjacent jobs and is incorporated into a branch and bound algorithm. In addition, modified penalty function is considered and numerical examples are provided to test the effectiveness of the optimum algorithm.

작업 완료시간의 2차벌과금함수를 최소화하는 알고리즘에 관한 연구

노인규, 이정환
한양대학교 산업공학과, 동의대학교 산업공학과

초록


    Figure

    Table

    Reference